RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 3, Pages 417–425 (Mi mz8970)  

On Ideals of the Group Algebra of an Infinite Symmetric Group over a Field of Characteristic $p$

A. R. Kemer

Ulyanovsk State University

Abstract: We prove that any nonzero ideal of the group algebra of the infinite symmetric group over a field of nonzero characteristic contains skew-symmetric and symmetric elements of sufficiently large order. Using this result, we reduce the question of the classification of the ideals of the group algebra of the infinite symmetric group to the classification of certain subspaces of the tensor square of a finitely generated free associative algebra.

Keywords: group algebra, ideal of a group algebra, multilinear polynomial, infinite symmetric group, finitely generated free associative algebra, tensor square

DOI: https://doi.org/10.4213/mzm8970

Full text: PDF file (422 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 92:3, 375–382

Bibliographic databases:

UDC: 512.552
Received: 12.10.2010

Citation: A. R. Kemer, “On Ideals of the Group Algebra of an Infinite Symmetric Group over a Field of Characteristic $p$”, Mat. Zametki, 92:3 (2012), 417–425; Math. Notes, 92:3 (2012), 375–382

Citation in format AMSBIB
\Bibitem{Kem12}
\by A.~R.~Kemer
\paper On Ideals of the Group Algebra of an Infinite Symmetric Group over a Field of Characteristic~$p$
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 3
\pages 417--425
\mathnet{http://mi.mathnet.ru/mz8970}
\crossref{https://doi.org/10.4213/mzm8970}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201576}
\zmath{https://zbmath.org/?q=an:1270.20009}
\elib{https://elibrary.ru/item.asp?id=20731601}
\transl
\jour Math. Notes
\yr 2012
\vol 92
\issue 3
\pages 375--382
\crossref{https://doi.org/10.1134/S0001434612090106}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000310228200010}
\elib{https://elibrary.ru/item.asp?id=20497558}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84867936283}


Linking options:
  • http://mi.mathnet.ru/eng/mz8970
  • https://doi.org/10.4213/mzm8970
  • http://mi.mathnet.ru/eng/mz/v92/i3/p417

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:287
    Full text:88
    References:32
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020